logo AFST
Exactitude à gauche du foncteur H b n (-,𝐑) de cohomologie bornée réelle
Abdesselam Bouarich
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 2, p. 255-270
@article{AFST_2001_6_10_2_255_0,
     author = {Bouarich, Abdesselam},
     title = {Exactitude \`a gauche du foncteur $H\_b^n (- , \bf {R})$ de cohomologie born\'ee r\'eelle},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 10},
     number = {2},
     year = {2001},
     pages = {255-270},
     mrnumber = {1896181},
     zbl = {1007.57002},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_2001_6_10_2_255_0}
}
Bouarich, Abdesselam. Exactitude à gauche du foncteur $H_b^n (- , \bf {R})$ de cohomologie bornée réelle. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 10 (2001) no. 2, pp. 255-270. afst.centre-mersenne.org/item/AFST_2001_6_10_2_255_0/

[1] Barge (J.), Ghys (E.). - Surfaces et cohomologie bornée, Invent Math (1988) (92) (509-526). | MR 939473 | Zbl 0641.55015

[2] Bestvina (M.) et al. - The Tits Alternative for Out(Fn) I: Dynamics of exponential growing Automorphisms, preprint, 1996.

[3] Brooks (R.), Series (C.). - Bounded cohomology for surfaces groups, Topology, (23) (1984) (29-36). | MR 721449 | Zbl 0523.55011

[4] Burde (G.), Zieschang (H.). - Knots, Walmter de Gruyter 1985. | MR 808776 | Zbl 0568.57001

[5] Casson (A.), Jungreis (D.). - Convergence groups and Seifert fibered 3-manifolds, Invent. Math. (118) (1994) (441-456). | MR 1296353 | Zbl 0840.57005

[6] Collins (D.J.), Zieschang (H.). - Algebra VII : I. Combinatorial group theory application to geometry, Springer-Verlag. | MR 1265269

[7] Farb (B.), Mazur (H.). - Superrigidity and mapping class groups, Topology (1999). | Zbl 0946.57018

[8] Fujiwara (K.). - The second bounded cohomology of an amalgamated free product of groups, preprint. | MR 1491864

[9] Gabai (D.). - Convergence groups are Fuchsian groups, Ann. of Math. (136) (1992) (447-510). | MR 1189862 | Zbl 0785.57004

[10] Golovin (O.N.). - Nilpotent Products of groups, Amer. Math. Soc. Translation, Ser. (2) (2) (1956) (89-1116). | MR 75947 | Zbl 0070.25401

[11] Greenleaf. - Invariant Means on Topological Groups and their Applications, Van. Nostrand, Math. Stud. (16) (1969). | MR 251549 | Zbl 0174.19001

[12] Gromov (M.). - Volume and Bonded cohomology, Publ. Math. IHES (56) (1982) (5-99). | Numdam | MR 686042 | Zbl 0516.53046

[13] Hempel (J.). - 3-manifolds, Ann. Math. Stud, 1976. | MR 415619 | Zbl 0345.57001

[14] Ivanov (N.V.). - Foundation of the theory of Bonded cohomology, J. of Soviet Math, (37) (1987) (1090-1115). | Zbl 0612.55006

[15] Lyndon (R.), Schupp (P.). - Combinatorial Group Theory. Springer-Verlag 1977. | MR 577064 | Zbl 0368.20023

[16] Magnus (W.), Karass (A.), Solitar (D.). - Combinatorial group theory: presentation of groups in terms of generators and relations, Dover 1975. | Zbl 0362.20023

[17] Mccarty (J.). - A Tits alternative for subgroups of surface mapping class groups, Trans. Amer. Math. Soc. (35) (1985) (583-612). | MR 800253 | Zbl 0579.57006

[18] Otal (J.P.). - Le théorème d'hyperbolisation pour les variétés fibrés de dimension 3, Astérisque (235) (1996). | MR 1402300 | Zbl 0855.57003

[19] Scott (P.). - The geometry of 3-manifold, Bull. London Math. Soc. (15) (1983) (401-487). | Zbl 0561.57001

[20] Serre (J.P.). - Tress, Springer-Verlag, 1980.

[21] Sullivan (D.). - Travaux de Thurston sur les groupes quasi-fuchsiens et les variétés hyperboliques de dimension 3 fibrés sur S1, Séminaire Bourbaki, exposé n=F8 554, 1979/78. | Numdam | Zbl 0459.57006

[22] Thurston (W.P.). - Three dimensional manifolds, Kleinian groups and hypebolic geometry, Bull. AMS, (6) (3) (1982) (357-381). | MR 648524 | Zbl 0496.57005

[23] Thurston (W.P.). - Hyperbolic structures on 3-manifolds, II: Surface groups and 3-manifolds whish fiber over the circle, preprint 1981 rev. 1986 eprint 1998, math.GT/9801045. | MR 855294

[24] Yoschida (T.). - On 3-dimensional cohomology of surfaces, Adv. Stu. Pur. Math, (9) (1986) (173-176). | Zbl 0672.57011